Variance bounds, with an application to norm bounds for commutators. / Audenaert, Koenraad M.R.

In: Linear Algebra and Its Applications, Vol. 432, No. 5, 15.02.2010, p. 1126-1143.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Variance bounds, with an application to norm bounds for commutators. / Audenaert, Koenraad M.R.

In: Linear Algebra and Its Applications, Vol. 432, No. 5, 15.02.2010, p. 1126-1143.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Audenaert, Koenraad M.R. / Variance bounds, with an application to norm bounds for commutators. In: Linear Algebra and Its Applications. 2010 ; Vol. 432, No. 5. pp. 1126-1143.

BibTeX

@article{8c8b0ce32f11471cac145386e635b482,
title = "Variance bounds, with an application to norm bounds for commutators",
author = "Audenaert, {Koenraad M.R.}",
year = "2010",
month = feb,
day = "15",
doi = "10.1016/j.laa.2009.10.022",
language = "English",
volume = "432",
pages = "1126--1143",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "5",

}

RIS

TY - JOUR

T1 - Variance bounds, with an application to norm bounds for commutators

AU - Audenaert, Koenraad M.R.

PY - 2010/2/15

Y1 - 2010/2/15

U2 - 10.1016/j.laa.2009.10.022

DO - 10.1016/j.laa.2009.10.022

M3 - Article

VL - 432

SP - 1126

EP - 1143

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 5

ER -